Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Always tired, family history of thyroid issues. Do I eat too much wheat?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
Im a 41 year old male who is 134 kg and always tired do I eat too much wheat or other? My dad has thyroid issues is is heradtory
Posted Fri, 28 Sep 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Sudhir 44 minutes later

Thanks for the question.

I guess it's time to get your thyroid tested. Both your weight and easy tiredness can be due to thyroid issue.Thyroid issues do run in families.

Thyroid function test and sonography of thyroid would be desired investigations.

Please ask if there are doubts.Regards.

Above answer was peer-reviewed by
Follow-up: Always tired, family history of thyroid issues. Do I eat too much wheat? 4 hours later
According to gp thyroid is ok what is sonography
Answered by Dr. Sudhir 4 hours later
Sonography means ultrasound.
Ideal step in your case would be to see an endocrinologist.Doctor might want to get your adrenal gland checked as well.As it is of the common cause of weight gain and fatigue.

Please ask if there are doubts or further questions.Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor